a friend is 58 yr old male with diabetes and takes insulin injections since he was 17. i recently learned by accident he also takes injection for his liver but dont what it is. he said he drank heavily in his younger days. he still drinks quite a bit so curious how this all is affecting him. what wd the liver med be? how can he have diabetes and liver disease and still drink?
Chronic alcoholism can cause alcoholic liver disease which includes fatty liver, alcoholic hepatitis and alcoholic cirrhosis. These are all serious conditions and the person suffering from these should avoid alcohol intake. Regarding the treatment taken it is best to have a frank discussion with his attending doctor and get your doubts clarified. Keep me posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.